# SDR CALA2024042601248

- Difficulty date: April 23, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 80,079 hours, 32,513 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: D2764450100060
- Condition: Vibration
- Location: Nr 5
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRFRAME VIBRATION NOTICED AT SPEEDS GREATER THAN 290 KIAS. NUMBER 5 SPOILER VIBRATING.
